# SDR SWAA2024030447667

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,070 hours, 31,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BETWEEN RBL54.21 TO RBL 45.64 AT VAPOR BARRIER RT SIDE 2024-78542<[01] REPLACED BRACKET LOCATED BTW RBL 54.21 TO RBL 45.64 AT VAPOR BARRIER RT SIDE. IAW B737-700 SRM 51-10-02 & DWG # 111A1001; SHEET 378 & REV A.;[02] REPLACED BRACKET LOCATED BTW RBL 54.21 TO RBL 45.64 AT VAPOR BARRIER RT SIDE. IAW B737-700 SRM 51-10-02 & DWG # 111A1001; SHEET 378 & REV A.
